# SDR A6WA2019012446327

- Difficulty date: January 24, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 35,826 hours, 34,442 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: CC670130001
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON OUT BOARD PCU ATTACHMENT POINT ON AILERON FOUND TO HAVE CORROSION.
